I am also in Benicar HCT & Warfarin.
9 Dec 2011
It very well could. The Zyrtec is probably drying the nasal passages out causing them to crack and bleed a bit. Using a little saline spray to moisturize might help along with putting just a teeny dab of petroleum jelly inside each nostril. Always remember though that nosebleeds can be a sign that your INRs are too high so please notify your Dr to see if he thinks you should have your blood work checked again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... replacement of his aortic heart valve. Is there a study of the effectiveness of Plavix and a baby aspirin instead? (had problems with coumadin)
1 answer • 11 Mar 2010
Prosthetic Heart Valves -- Mechanical Valves - I had a mechanical heart valve implant in Dec. 2010.?
... How long does it take to feel normal? I feel like a time bomb waiting to go off. I have a very hard time sleeping because I can hear the ticking ...
5 answers • 22 Oct 2011
... 2.5 inr on 2-4 mg until June 1. Since then they have been giving him 8-12 mg/day and his INR spiked to 5.2 They took him off for a day and it ...
2 answers • 11 Jul 2013
... artificial (mechanical) heart valve but I see other people talking about a glass of wine or an occasional beer or two is OK. What's up with ...
1 answer • 16 Aug 2014
Prosthetic Heart Valves - Mechanical Valves - I never was told I would get this valve. The clickn is
... making my depression extreme. I cant take it. April will be two years and the sound is worse. I now have odd heartbeats the dr never can see or ...
3 answers • 17 Dec 2014